MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number 5060-05
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was attempted to be used in the esophagus during an endoscopic esophageal dilatation procedure to treat esophageal stenosis performed on (b)(6) 2025.During the procedure, the device was used during an esophageal stenosis dilation.The balloon was injected with the inflation medium and no problem with the endoscopic images or balloon inflation.It was reported that the pressure gauge on the device remained at less than 1 atm (around 0.5 atm) and did not rise any further.The balloon inflation was continued while monitoring the inflation status by endoscopic images.The procedure was completed with the original alliance ii inflation syringe.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was attempted to be used in the esophagus during an endoscopic esophageal dilatation procedure to treat esophageal stenosis performed on (b)(6) 2025.During the procedure, the device was used during an esophageal stenosis dilation.The balloon was injected with the inflation medium and no problem with the endoscopic images or balloon inflation.It was reported that that the pressure gauge on the device remained at less than 1 atm (around 0.5 atm) and did not rise any further.The balloon inflation was continued while monitoring the inflation status by endoscopic images.The procedure was completed with the original alliance ii inflation syringe.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Block h11: (investigation result) the returned alliance ii inflation syringe was analyzed, and a visual evaluation found no physical damage on the device.Functional inspection shows that the syringe gauge reads accurately.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of gauge reading inaccurate was not confirmed.The device was carefully inspected, and no problems were found.Functional inspection shows that the syringe was connected to an alliance inflation system, the syringe was filled with water and pressurized to 10 atm for 30 seconds and reads accurately.Based on all gathered information, the most probable root cause is no problem detected.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23393948
Report Number3005099803-2025-05647
Device Sequence Number18651689
Product Code MAV
UDI-Device Identifier08714729129332
UDI-Public(01)08714729129332(17)270529(10)36631712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5060-05
Device Catalogue Number5060-05
Device Lot Number0036631712
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown